What Should I Avoid While Taking Robitussin Peak Cold Nighttime Cold + Flu
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen, and can increase certain side effects.
This medication may cause blurred vision and may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.
Robitussin Maximum Strength Severe Multi
RRobitussin Adult Maximum Strength Severe Multi-Symptom Cough Cold + Flu CF Max contiene una fórmula que no produce somnolencia con sabor a frambuesa y menta. Potente alivio para múltiples síntomas como: tos, dolor de garganta, dolores corporales, fiebre, congestión nasal y congestión del pecho.
Combina un analgésico y antifebril con un antitusivo, expectorante y descongestionante nasal. Fórmula que no produce somnolencia con sabor a frambuesa y menta que funciona para aliviar hasta los peores síntomas.
La dosis recomendada para cada jarabe es de 20 ml cada cuatro horas para adultos y niños mayores de 12 años.
Temporeramente alivia estos síntomas que pueden ocurrir debido a un catarro:
- Tos por irritación leve de garganta y bronquios
- Congestión nasal
What Happens If I Miss A Dose
Since Robitussin Peak Cold Daytime Cold + Flu is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.
You May Like: Uti And Flu Like Symptoms
Best For Sinus Headache: Rite Aid Multi Symptom Cold Medicine
Compared with other medicine in this category, the rite aid multi symptom cold medicine has a convenient design. The rite aid multi symptom cold medicine works well for sinus problems, is made for night time and it works great. The manufacturer says: We hope you continue to choose rite aid first for your everyday health and wellness needs. And, it is good for only 3 active ingredients, is affordable and it is reliable. Most importantly, the rite aid multi symptom cold medicine is proud to be one of the nations leading drugstore restaurants.
Almost all buyers opine that the medicine is as good as a name brand for less.
Why We Like This:
- While cough suppressant and antihistamine calm your sinuses and throat so you can sleep.
- One of the newcomers and featured product.
If Experienced These Tend To Have A Severe Expression I

Also Check: Where To Get Flu Shot With Medicare
Understanding The Common Cold
A head cold, often called the common cold, is an upper respiratory tract viral infection. While the infection begins in the nose and/or throat, it can move into your chest and turn into bronchitis if not treated properly. It is important to monitor your symptoms carefully and speak with your doctor should they worsen.
Robitussin Nighttime Severe Multi
Our nighttime formula with maximum symptom fighting ingredients relieves headaches, body aches, fever, nasal congestion, sneezing, and runny nose, helping you rest easy. Say goodbye to your worst symptoms while you sleep with this powerful formula.
This product contains the active ingredient Acetaminophen, Diphenhydramine HCl and Phenylephrine HCl.
Available sizes: 4 oz., 8 oz.
Also Available:
- Acetaminophen, USP 650 mg – Pain reliever/Fever reducer
- Diphenhydramine HCl, USP 25 mg – Antihistamine/Cough suppressant
- Phenylephrine HCl, USP 10 mg – Nasal decongestant
This product contains the active ingredient Acetaminophen, Diphenhydramine HCl and Phenylephrine HCl.
Important Safety Information:
This product contains acetaminophen do not take it with other medicines that also contains acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking acetaminophen. Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.
- Cough
20 mL every 4 hours
UNDER 12 YEARS:
Do not use
USES:
- Temporarily relieves these symptoms occurring with a cold or flu, hay fever, or other respiratory allergies:
- Cough due to minor throat and bronchial irritation
- Nasal congestion
- Itching of the nose and throat
Don’t Miss: What Is In A Flu Shot Vaccine
How Do I Store And/or Throw Out Robitussin Night Cough/cold/flu
- Store at room temperature.
- Protect from heat.
- Store in a dry place. Do not store in a bathroom.
- Keep all drugs in a safe place. Keep all drugs out of the reach of children and pets.
- Throw away unused or expired drugs. Do not flush down a toilet or pour down a drain unless you are told to do so. Check with your pharmacist if you have questions about the best way to throw out drugs. There may be drug take-back programs in your area.
What Should I Avoid While Taking Robitussin Peak Cold Daytime Cold + Flu
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.
Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen.
Don’t Miss: Wauwatosa Health Department Flu Shots
How Should I Take Robitussin Peak Cold Nighttime Cold + Flu
Use exactly as directed on the label, or as prescribed by your doctor. Do not use for longer than recommended. Cough and cold medicine is usually taken only for a short time until your symptoms clear up.
Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.
Measure liquid medicine with a special dose-measuring spoon or medicine cup. If you do not have a dose-measuring device, ask your pharmacist for one.
Stop taking the medicine and call your doctor if you still have a sore throat after 2 days, or if you have a fever, headache, rash, nausea, or vomiting.
If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken Robitussin Peak Cold Nighttime Cold + Flu within the past few days.
Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.
How Should I Take Robitussin Multi
Use exactly as directed on the label, or as prescribed by your doctor. Cold or cough medicine is only for short-term use until your symptoms clear up.
Always follow directions on the medicine label about giving cough or cold medicine to a child. Do not use the medicine only to make a child sleepy. Death can occur from the misuse of cough or cold medicines in very young children.
Do not crush, chew, or break an extended-release tablet. Swallow it whole.
Measure liquid medicine carefully. Use the dosing syringe provided, or use a medicine dose-measuring device .
Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication.
If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.
Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.
You May Like: Difference Between Flu And Pneumonia Shot
What Should I Avoid While Taking Robitussin Flu
Avoid drinking alcohol. It may increase your risk of liver damage.
Avoid driving or hazardous activity until you know how this medicine will affect you. Your reactions could be impaired.
Ask a doctor or pharmacist before using any other medicine that may contain acetaminophen . Taking too much acetaminophen can lead to a fatal overdose.
Best For Hay Fever: Robitussin Multi Symptom Cold Medicine

The Robitussin Multi Symptom Cold Medicines high-end products make sure that it ages well with use. The robitussin multi symptom cold medicine is best for watery eyes and it is good for value for money. Get back on your feet with a tough-acting pain reliever/fever reducer, cough suppressant, expectorant, and nasal decongestant in a single dose. Also, it is used for chronic cough and it is best for sore throat warning.
Lastly, the robitussin multi symptom coldmedicine lasts longer, is used for high blood pressure and it works great.
The flavor is awful, but lets be logical here, what good working medicine actually tastes good. says, one customer. Overall, for almost all customers, Robitussin product was best suited.
Why We Like This:
- Non-drowsy cough syrup loosens mucus for a more productive cough.
- Relieves nasal and chest congestion and cough.
- Nightime formula provides maximum strength symptom relief to give you more restful sleep.
- Do your part to prevent the spread of germs while youre sick.
Don’t Miss: Does The Flu Shot Make Your Arm Sore
What Is Robitussin Peak Cold Nighttime Cold + Flu
Acetaminophen is a pain reliever and fever reducer.
Dextromethorphan is a cough suppressant. It affects the cough reflex in the brain that triggers coughing.
Doxylamine is an antihistamine that reduces the effects of the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Robitussin Peak Cold Nighttime Cold + Flu is a combination medicine used to treat headache, fever, body aches, cough, runny nose, sneezing, and sore throat caused by allergies, the common cold, or the flu.
Robitussin Peak Cold Nighttime Cold + Flu will not treat a cough that is caused by smoking, asthma, or emphysema.
Robitussin Peak Cold Nighttime Cold + Flu may also be used for purposes not listed in this medication guide.
Best For On The Go: Advil Respiratory Multi Symptom Cold Medicine
We know from years of feedback from readers, amazon sellers, and family and friends what most people want in a convenient and appropriate medicine. The advil respiratory multi symptom cold medicine is exactly that its a simple medicine that hits all the right notes. Moreover, it is used for seasonal allergies, works well and it works great. Take one tablet every four hours while the symptoms persist. Lastly, the advil respiratory multi symptom cold medicine provides great value and it helps with the sinus.
Almost all buyers opine that the medicine is perfect for on the go but rather costly. Further, they say that the medicine is good for sinus migraines. In conclusion, many customers have used the medicine for more than a few months without any complaints, and it shows no sign of giving up.
Why We Like This:
- Take one tablet every four hours while the symptoms persist.
- Cold medicine for adults is available in easy-to-take coated tablet form.
- For use by people 12 years of age and older.
You May Like: How Many People Catch The Flu Each Year
Before Taking This Medicine
You should not use this medicine if you are allergic to dextromethorphan, guaifenesin, or phenylephrine.
Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.
Ask a doctor or pharmacist if this medicine is safe to use if you have:
-
epilepsy or other seizure disorder
-
cough with mucus, or cough caused by emphysema or chronic bronchitis.
This medicine may contain phenylalanine. Check the medication label if you have phenylketonuria .
Ask a doctor before using this medicine if you are pregnant or breast-feeding.
Robitussin Peak Cold Daytime Cold + Flu Side Effects
Get emergency medical help if you have any of these signs of an allergic reaction:hives difficulty breathing swelling of your face, lips, tongue, or throat.
In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.
Stop using Robitussin Peak Cold Daytime Cold + Flu and call your doctor at once if you have:
-
chest pain, fast, slow, or uneven heart rate
-
severe dizziness, feeling like you might pass out
-
mood changes, confusion, hallucinations, seizure
-
little or no urinating
-
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice or
-
dangerously high blood pressure .
Common side effects of Robitussin Peak Cold Daytime Cold + Flu may include:
-
dizziness, weakness, mild headache
-
dry mouth, nose, or throat
-
feeling nervous, restless, irritable, or anxious or
Also Check: Goodrx Coupon For Flu Shot
Best For Day: Amazon Basic Care Multi Symptom Cold Medicine
The amazon basic care multi symptomcold medicines material feels more premium than its price would suggest. The Amazon basic care multi symptom cold medicine is alcohol free and it works great. Contain acetaminophen, a pain reliever / fever reducer to help relieve aches, fever and sore throat. The daytime cold & flu relief is non drowsy and helps to relieve headache, fever, sore throat, nasal congestion, cough, and minor aches and pains.
Above all, the Amazon basic care multi symptom cold medicine is gluten free and it provides great value.
Almost all customers agree that the medicine is easy to swallow capsules are very effective for minor cold symptoms. And, a few strongly agree that the medicine is made by Perrigo, the company which makes many of the generic chain drugstore lines, One would expect the products to perform identically. Moreover, they also found that the medicine has foil backs to the stronger paper backs.
Top Customer Quotes:
- It is very large and it is good for night time.
- It will be getting cold and these will come in handy.
- This is perfect for use by adults.
- This worked great, can trust for good quality and it works well for a low price.
Can I Take This Cold Medication With That One
Michael Menna, DO, is a board-certified, active attending emergency medicine physician at White Plains Hospital in White Plains, New York.
From fever to nasal congestion, body aches to sore throat, colds can come with several bothersome symptoms. Many reach for over-the-counter medications to ease themand some reach for more than one, especially if their cold symptoms are varied or severe. Some cold medications can be taken at the same time without issue, but other combinations can pose safety concerns.
Verywell / Theresa Chiechi
Don’t Miss: How Do Doctors Treat The Flu
Ask A Healthcare Provider Before Use
- Talk to your healthcare provider before you take Robitussin Cough and Cold CF if you have the following conditions:
- If you have a chronic cough that is caused by asthma, smoking, or emphysema
- If you have a cough that produces a lot of mucous
- If you have heart disease or high blood pressure
- If you have thyroid disease
- If you have diabetes
- If you are pregnant or breastfeeding
What Is Robitussin Flu

Acetaminophen is a pain reliever and fever reducer. Chlorpheniramine is an antihistamine. Dextromethorphan is a cough suppressant. Pseudoephedrine is a decongestant.
Robitussin Flu is a combination medicine used to treat headache, fever, body aches, cough, sore throat, runny or stuffy nose, sneezing, or sinus pressure caused by the flu or common cold.
Robitussin Flu may also be used for purposes not listed in this medication guide.
Don’t Miss: Reaction To Flu Shot Over 65
Best For High Blood Pressure: Contac Multi Symptom Cold Medicine
The contac multi symptom cold medicine should be able to handle its purpose and duties with ease. The contact multi symptom cold medicine offers maximum strength, multi-symptom relief. Both day & night formulas provide symptom relief for nasal congestion, sinus pressure, sore throat, head & minor body aches, fever, while night caplets provide additional symptom relief for runny nose & sneezing. Also, this is made with titanium dioxide and it is very good cold.
The medicine is very good and it is good for night time. In addition, the medicine is designed for a great price and it is used for quick results. Lastly, the contact multi symptom cold medicine price is good and it is natural.
Most buyers agree that the medicine definitely works wonderful all together. And, they say that medicine is taken off shelfs, may be to make more money. Further, they say that the medicine works really well and it is great to have both night and day formulae in the same box.
Top Customer Quotes:
- Day/night relief: contact cold + flu day/night formulas provide you with multi-symptom relief.
- Max strength: maximum strength, multi-symptom cold + flu relief.
- Contac cold + flu: contains maximum strength active ingredients.
- 28 caplets: 16 non-drowsy relief day caplets, 12 restful relief night caplets.